Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 308791, 18 pages
http://dx.doi.org/10.1155/2012/308791
Research Article

Strong Convergence to Solutions of Generalized Mixed Equilibrium Problems with Applications

1School of Science, University of Phayao, Phayao 56000, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
4Department of Mathematics Education and the RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea

Received 21 October 2011; Accepted 23 November 2011

Academic Editor: Yonghong Yao

Copyright © 2012 Prasit Cholamjiak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Y. J. Cho, S. M. Kang, and H. Zhou, “Some control conditions on iterative methods,” Communications on Applied Nonlinear Analysis, vol. 12, no. 2, pp. 27–34, 2005. View at Google Scholar · View at Zentralblatt MATH
  3. P.-L. Lions, “Approximation de points fixes de contractions,” vol. 284, no. 21, pp. A1357–A1359, 1977. View at Google Scholar · View at Zentralblatt MATH
  4. W. Nilsrakoo and S. Saejung, “Strong convergence theorems by Halpern-Mann iterations for relatively nonexpansive mappings in Banach spaces,” Applied Mathematics and Computation, vol. 217, no. 14, pp. 6577–6586, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S. Reich, “Approximating fixed points of nonexpansive mappings,” Panamerican Mathematical Journal, vol. 4, no. 2, pp. 23–28, 1994. View at Google Scholar · View at Zentralblatt MATH
  6. S. Saejung, “Halpern's iteration in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 10, pp. 3431–3439, 2010. View at Publisher · View at Google Scholar
  7. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” Comptes Rendus de lAcademie des Sciences, vol. 258, pp. 4413–4416, 1964. View at Google Scholar · View at Zentralblatt MATH
  8. R. Wittmann, “Approximation of fixed points of nonexpansive mappings,” Archiv der Mathematik, vol. 58, no. 5, pp. 486–491, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H.-K. Xu, “Another control condition in an iterative method for nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 65, no. 1, pp. 109–113, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. J.-W. Peng and J.-C. Yao, “A new hybrid-extragradient method for generalized mixed equilibrium problems, fixed point problems and variational inequality problems,” Taiwanese Journal of Mathematics, vol. 12, no. 6, pp. 1401–1432, 2008. View at Google Scholar · View at Zentralblatt MATH
  11. L.-C. Ceng and J.-C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. A. Noor, “An implicit method for mixed variational inequalities,” Applied Mathematics Letters, vol. 11, no. 4, pp. 109–113, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Moudafi, “Weak convergence theorems for nonexpansive mappings and equilibrium problems,” Journal of Nonlinear and Convex Analysis, vol. 9, no. 1, pp. 37–43, 2008. View at Google Scholar · View at Zentralblatt MATH
  14. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at Zentralblatt MATH
  15. R. P. Agarwal, Y. J. Cho, and N. Petrot, “Systems of general nonlinear set-valued mixed variational inequalities problems in Hilbert spaces,” Fixed Point Theory Application, vol. 2011, article 31, 2011. View at Publisher · View at Google Scholar
  16. Y. J. Cho, X. Qin, and J. I. Kang, “Convergence theorems based on hybrid methods for generalized equilibrium problems and fixed point problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 9, pp. 4203–4214, 2009. View at Publisher · View at Google Scholar
  17. Y. J. Cho, I. K. Argyros, and N. Petrot, “Approximation methods for common solutions of generalized equilibrium, systems of nonlinear variational inequalities and fixed point problems,” Computers & Mathematics with Applications, vol. 60, no. 8, pp. 2292–2301, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Y. J. Cho and N. Petrot, “On the system of nonlinear mixed implicit equilibrium problems in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 437976, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y. J. Cho and N. Petrot, “An optimization problem related to generalized equilibrium and fixed point problems with applications,” Fixed Point Theory, vol. 11, no. 2, pp. 237–250, 2010. View at Google Scholar
  20. Y. J. Cho and N. Petrot, “Regularization and iterative method for general variational inequality problem in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2011, article 21, 2011. View at Google Scholar
  21. H. He, S. Liu, and Y. J. Cho, “An explicit method for systems of equilibrium problems and fixed points of infinite family of nonexpansive mappings,” Journal of Computational and Applied Mathematics, vol. 235, no. 14, pp. 4128–4139, 2011. View at Publisher · View at Google Scholar
  22. X. Qin, S.-S. Chang, and Y. J. Cho, “Iterative methods for generalized equilibrium problems and fixed point problems with applications,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 2963–2972, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Y. Yao, Y. J. Cho, and Y.-C. Liou, “Iterative algorithms for variational inclusions, mixed equilibrium and fixed point problems with application to optimization problems,” Central European Journal of Mathematics, vol. 9, no. 3, pp. 640–656, 2011. View at Publisher · View at Google Scholar
  24. Y. Yao, Y. J. Cho, and Y.-C. Liou, “Algorithms of common solutions for variational inclusions, mixed equilibrium problems and fixed point problems,” European Journal of Operational Research, vol. 212, no. 2, pp. 242–250, 2011. View at Publisher · View at Google Scholar
  25. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH
  26. L.-C. Ceng and J.-C. Yao, “A relaxed extragradient-like method for a generalized mixed equilibrium problem, a general system of generalized equilibria and a fixed point problem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1922–1937, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. S. Saewan and P. Kumam, “A hybrid iterative scheme for a maximal monotone operator and two countable families of relatively quasi-nonexpansive mappings for generalized mixed equilibrium and variational inequality problems,” Abstract and Applied Analysis, vol. 2010, Article ID 123027, 31 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. A. Tada and W. Takahashi, “Weak and strong convergence theorems for a nonexpansive mapping and an equilibrium problem,” Journal of Optimization Theory and Applications, vol. 133, no. 3, pp. 359–370, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. S. Takahashi and W. Takahashi, “Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 3, pp. 1025–1033, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. Y. Yao, Y.-C. Liou, and J.-C. Yao, “New relaxed hybrid-extragradient method for fixed point problems, a general system of variational inequality problems and generalized mixed equilibrium problems,” Optimization, vol. 60, no. 3, pp. 395–412, 2011. View at Publisher · View at Google Scholar
  31. Y. Yao, Y.-C. Liou, and S. M. Kang, “Two-step projection methods for a system of variational inequality problems in Banach spaces,” Journal of Global Optimization. In press. View at Publisher · View at Google Scholar
  32. Y. Yao and N. Shahzad, “Strong convergence of a proximal point algorithm with general errors,” Optimization Letters. In press. View at Publisher · View at Google Scholar
  33. Y. Yao, M. A. Noor, and Y.-C. Liou, “Strong convergence of a modified extra-gradient method to the minimum-norm solution of variational inequalities,” Abstract and Applied Analysis. In press.
  34. Y. Yao, R. Chen, and Y.-C. Liou, “A unified implicit algorithm for solving the triple-hierarchical constrained optimization problem,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1506–1515, 2012. View at Publisher · View at Google Scholar
  35. W. Takahashi, Nonlinear Functional Analysis: Fixed Point Theory and Its Applications, Yokohama Publishers, Yokohama, Japan, 2000.
  36. S. Kamimura and W. Takahashi, “Strong convergence of a proximal-type algorithm in a Banach space,” SIAM Journal on Optimization, vol. 13, no. 3, pp. 938–945, 2002. View at Publisher · View at Google Scholar
  37. Y. I. Alber, “Metric and generalized projection operators in Banach spaces: properties and applications,” in Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, A. G. Kartsatos, Ed., vol. 178 of Lecture Notes in Pure and Appl. Math., pp. 15–50, Dekker, New York, NY, USA, 1996. View at Google Scholar · View at Zentralblatt MATH
  38. K. Aoyama, F. Kohsaka, and W. Takahashi, “Strongly relatively nonexpansive sequences in Banach spaces and applications,” Journal of Fixed Point Theory and Applications, vol. 5, no. 2, pp. 201–224, 2009. View at Publisher · View at Google Scholar
  39. F. Kohsaka and W. Takahashi, “Strong convergence of an iterative sequence for maximal monotone operators in a Banach space,” Abstract and Applied Analysis, no. 3, pp. 239–249, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  40. W. Takahashi and K. Zembayashi, “Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 70, no. 1, pp. 45–57, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  41. S.-s. Zhang, “Generalized mixed equilibrium problem in Banach spaces,” Applied Mathematics and Mechanics. English Edition, vol. 30, no. 9, pp. 1105–1112, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  42. F. Kohsaka and W. Takahashi, “Existence and approximation of fixed points of firmly nonexpansive-type mappings in Banach spaces,” SIAM Journal on Optimization, vol. 19, no. 2, pp. 824–835, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  43. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  44. P.-E. Maingé, “The viscosity approximation process for quasi-nonexpansive mappings in Hilbert spaces,” Computers & Mathematics with Applications, vol. 59, no. 1, pp. 74–79, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH